# SDR RAIA9911002

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1835
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6140 - ORF - A/C PULLS TO LEFT DURING TAXI.  MAINTENANCE REPLACED LEFT OUTBOARD BRAKE AND WHEEL ASSY.
